A hopf bifurcation in a double free boundary problem with pushchino dynamics
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 319-328
Yoon Mee Ham and Sang Sup Yum
Kyonggi University and Kyonggi University
Abstract : The existence of solutions and the occurence of a Hopf bifurcation for the free boundary problem with Pushchino dynamics was shown in [3]. We generalized the results for the double free doundaries. We use a Fourier cosine tranformation to get the conclusion.
Keywords : free boundary, Hopf bifurcation, Fourier transformation
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd